American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 207 found      Go to page: 1 2 3 4 > >>

[1] B. V. Rajarama Bhat and Mohan Ravichandran. The Schur-Horn theorem for operators with finite spectrum. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Kenneth J. Dykema and Claus Köstler. Tail algebras of quantum exchangeable random variables. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Wenming Wu and Wei Yuan. A remark on central sequence algebras of the tensor product of $\mathrm{II}_{1}$ factors. Proc. Amer. Math. Soc. 142 (2014) 2829-2835.
Abstract, references, and article information
View Article: PDF

[4] Cyril Houdayer. A class of ${II_1}$ factors with an exotic abelian maximal amenable subalgebra. Trans. Amer. Math. Soc. 366 (2014) 3693-3707.
Abstract, references, and article information
View Article: PDF

[5] Gabriel Nagy and Sarah Reznikoff. Pseudo-diagonals and uniqueness theorems. Proc. Amer. Math. Soc. 142 (2014) 263-275.
Abstract, references, and article information
View Article: PDF

[6] Don Hadwin, Zhe Liu and Eric Nordgren. Closed densely defined operators commuting with multiplications in a multiplier pair. Proc. Amer. Math. Soc. 141 (2013) 3093-3105.
Abstract, references, and article information
View Article: PDF

[7] Herbert Halpern, Victor Kaftal, Ping Wong Ng and Shuang Zhang. Finite sums of projections in von Neumann algebras. Trans. Amer. Math. Soc. 365 (2013) 2409-2445.
Abstract, references, and article information
View Article: PDF

[8] Valerio Capraro and Tobias Fritz. On the axiomatization of convex subsets of Banach spaces. Proc. Amer. Math. Soc. 141 (2013) 2127-2135.
Abstract, references, and article information
View Article: PDF

[9] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents
View Article: PDF

[10] Jingbo Xia. Criteria for Toeplitz operators on the sphere. Proc. Amer. Math. Soc. 141 (2013) 637-644.
Abstract, references, and article information
View Article: PDF

[11] Adrian Ioana and Stefaan Vaes. Rigid actions need not be strongly ergodic. Proc. Amer. Math. Soc. 140 (2012) 3283-3288.
Abstract, references, and article information
View Article: PDF

[12] Sorin Popa. On the classification of inductive limits of II$_{1}$ factors with spectral gap. Trans. Amer. Math. Soc. 364 (2012) 2987-3000.
Abstract, references, and article information
View Article: PDF

[13] Francisco J. Fernández-Polo, Jorge J. Garcés and Antonio M. Peralta. A Kaplansky theorem for JB*-triples. Proc. Amer. Math. Soc. 140 (2012) 3179-3191.
Abstract, references, and article information
View Article: PDF

[14] Greg Kuperberg and Nik Weaver. A von Neumann Algebra Approach to Quantum Metrics/Quantum Relations. Memoirs of the AMS 215 (2012)
Book volume table of contents

[15] Christopher Deninger. Regulators, entropy and infinite determinants. Contemporary Mathematics 571 (2012) 117-134.
Book volume table of contents
View Article: PDF

[16] Paul Jolissaint. On the relative weak asymptotic homomorphism property for triples of group von Neumann algebras. Proc. Amer. Math. Soc. 140 (2012) 1393-1396. MR 2869123.
Abstract, references, and article information
View Article: PDF

[17] Ionut Chifan and Adrian Ioana. On relative property (T) and Haagerup’s property. Trans. Amer. Math. Soc. 363 (2011) 6407-6420. MR 2833560.
Abstract, references, and article information
View Article: PDF

[18] G. Racher. On injective von Neumann algebras. Proc. Amer. Math. Soc. 139 (2011) 2529-2541. MR 2784818.
Abstract, references, and article information
View Article: PDF

[19] Jon P. Bannon. A non-residually solvable hyperlinear one-relator group. Proc. Amer. Math. Soc. 139 (2011) 1409-1410. MR 2748433.
Abstract, references, and article information
View Article: PDF

[20] Ionut Chifan and Adrian Ioana. On a question of D. Shlyakhtenko. Proc. Amer. Math. Soc. 139 (2011) 1091-1093. MR 2745659.
Abstract, references, and article information
View Article: PDF

[21] Sorin Popa. On spectral gap rigidity and Connes invariant $\chi(M)$. Proc. Amer. Math. Soc. 138 (2010) 3531-3539. MR 2661553.
Abstract, references, and article information
View Article: PDF

[22] Stanislav Popovych. Trace-positive complex polynomials in three unitaries. Proc. Amer. Math. Soc. 138 (2010) 3541-3550. MR 2661554.
Abstract, references, and article information
View Article: PDF

[23] Mingchu Gao. On maximal injective subalgebras. Proc. Amer. Math. Soc. 138 (2010) 2065-2070. MR 2596043.
Abstract, references, and article information
View Article: PDF

[24] Ferenc Szöllosi. A two-parameter family of complex Hadamard matrices of order $6$ induced by hypocycloids. Proc. Amer. Math. Soc. 138 (2010) 921-928. MR 2566558.
Abstract, references, and article information
View Article: PDF

[25] Sorin Popa and Stefaan Vaes. Actions of $\mathbb {F}_\infty $ whose II$_1$ factors and orbit equivalence relations have prescribed fundamental group. J. Amer. Math. Soc. 23 (2010) 383-403. MR 2601038.
Abstract, references, and article information
View Article: PDF

[26] Jason Asher. A Kurosh-type theorem for type III factors. Proc. Amer. Math. Soc. 137 (2009) 4109-4116. MR 2538572.
Abstract, references, and article information
View Article: PDF

[27] Cyril Houdayer. Free Araki-Woods factors and Connes' bicentralizer problem. Proc. Amer. Math. Soc. 137 (2009) 3749-3755. MR 2529883.
Abstract, references, and article information
View Article: PDF

[28] Claudio D'Antoni and László Zsidó. Abelian strict approximation in $AW^*$-algebras and Weyl-von Neumann type theorems. Trans. Amer. Math. Soc. 360 (2008) 4705-4738. MR 2403702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Matthias Neufang, Zhong-Jin Ruan and Nico Spronk. Completely isometric representations of $M_{cb}A(G)$ and $UCB(\hat G)^*$. Trans. Amer. Math. Soc. 360 (2008) 1133-1161. MR 2357691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Colin C. Graham and Anthony T. M. Lau. Relative weak compactness of orbits in Banach spaces associated with locally compact groups. Trans. Amer. Math. Soc. 359 (2007) 1129-1160. MR 2262845.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 207 found      Go to page: 1 2 3 4 > >>